Volume 14, Issue 1
Time-asymptotic Behavior of Solutions for General Navier-Stokes Equations in even Space-dimension

Hongmei Xu

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 43-60.

Published online: 2001-02

Preview Full PDF 270 1261
Export citation
  • Abstract

We study the Lime-asymptotic behavior of solutions to general Navier-Stokes equations in even and higher than two space-dimensions. Through the pointwise estimates of the Green function of the linearized system, we obtain expressions of the time-asymptotic behavior of the solutions. The result coincides with weak Huygan's principle.

  • Keywords

Compressible flow conservation laws general Navier-Stokcs equation space-dimension Green's function time-asymtotic behavior

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-14-43, author = {}, title = {Time-asymptotic Behavior of Solutions for General Navier-Stokes Equations in even Space-dimension}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {43--60}, abstract = { We study the Lime-asymptotic behavior of solutions to general Navier-Stokes equations in even and higher than two space-dimensions. Through the pointwise estimates of the Green function of the linearized system, we obtain expressions of the time-asymptotic behavior of the solutions. The result coincides with weak Huygan's principle.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5468.html} }
TY - JOUR T1 - Time-asymptotic Behavior of Solutions for General Navier-Stokes Equations in even Space-dimension JO - Journal of Partial Differential Equations VL - 1 SP - 43 EP - 60 PY - 2001 DA - 2001/02 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5468.html KW - Compressible flow KW - conservation laws KW - general Navier-Stokcs equation KW - space-dimension KW - Green's function KW - time-asymtotic behavior AB - We study the Lime-asymptotic behavior of solutions to general Navier-Stokes equations in even and higher than two space-dimensions. Through the pointwise estimates of the Green function of the linearized system, we obtain expressions of the time-asymptotic behavior of the solutions. The result coincides with weak Huygan's principle.
Hongmei Xu . (2019). Time-asymptotic Behavior of Solutions for General Navier-Stokes Equations in even Space-dimension. Journal of Partial Differential Equations. 14 (1). 43-60. doi:
Copy to clipboard
The citation has been copied to your clipboard